# SDR ASAA2017060520961

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,875 hours, 10,770 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 41P5025
- Condition: Loose
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING ENGINES OIL,  FOUND NR 1 & 2 ENGINES OIL FILLER CAPS LOOSE IN A LATCHED POSITION.  ACFT GROUNDED.  REMOVED AND REPLACED OIL FILLER CAPS IAW AMM 79-11-01-300-801-F00.
